# SDR ASAA2017043020585

- Difficulty date: April 30, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 36,220 hours, 10,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED AN EXIT SIGN LENS AT ROW 15 DETACHED.  ACFT GROUNDED.  REINSTALLED THE EXIT SIGN LENS IAW AMM 33-25-00.
